Free Access
Issue
RAIRO. Anal. numér.
Volume 16, Number 1, 1982
Page(s) 27 - 37
DOI https://doi.org/10.1051/m2an/1982160100271
Published online 31 January 2017
  1. 1. C BAIOCCHI, Estimation d’erreur dans $L^\infty $ pour les inéquations à obstacle, Proc.Conf. on « Mathemetical Aspects of Finite Element Method » (Rome, 1975), Lecture Notes in Math., 606 (1977), pp. 27-34. [MR: 488847] [Zbl: 0374.65053]
  2. 2. C. BAIOCCHI and G. A. Pozzi, Error estimates and free-boundary convergence for a finite difference discretization of a parabolic variational inequality, R.A.LR.O., Analyse Numér., 11 (1977), pp. 315-340. [EuDML: 193305] [MR: 464607] [Zbl: 0371.65020]
  3. 3. A. BENSOUSSAN and J. L. LIONS, C. R. Acad. Sci Paris, A-276 (1973), pp. 1411-1415, 1189-1192, 1333-1338 ; A-278 (1974), pp. 675-679, 747-751. [Zbl: 0264.49006]
  4. 4. M. BIROLI, A De Giorgi-Nash-Moser result for a variational inequality, Boll U.M.I, 16-A (1979), pp. 598-605. [MR: 551388] [Zbl: 0424.35035]
  5. 5. H. BREZIS, Problèmes unilatéraux, J. Math, pures et appl, 51 (1972), pp. 1-168. [MR: 428137] [Zbl: 0237.35001]
  6. 6. F. BREZZI,W. W. HAGER and P. A. RAVIART, Error estimates for the finite element solution of variational inequalities (Part I), Numer. Math., 28 (1977), pp. 431-443. [EuDML: 132496] [MR: 448949] [Zbl: 0369.65030]
  7. 7. L. A. CAFFARELLI and D. KINDERLEHRER, Potential methods in variational inequalities, J. Anal Math., 37 (1980), pp. 285-295. [MR: 583641] [Zbl: 0455.49010]
  8. 8. M. CHIPOT, Sur la régularité lipscitzienne de la solution d'inéquations elliptiques, J. Math, pures et appl., 57 (1978), pp. 69-76. [MR: 481499] [Zbl: 0335.35038]
  9. 9. P. G. CIARLET, The finite element method for elliptic problems, North Holland Ed.Amsterdam (1978). [MR: 520174] [Zbl: 0383.65058]
  10. 10. P. G. CIARLET and P. A. RAVIART, Maximum principle and uniform convergence for thefinite element method, Comput. Methods Appl. Mech. Engrg., 2 (1973), pp.17-31. [MR: 375802] [Zbl: 0251.65069]
  11. 11. P. CORTEY DUMONT, Approximation numérique d'une inéquation quasi-variationnelle liée à problème de gestion de stock, R.A I.R.O., Analyse Numér., 14 (1980),pp. 335-346. [EuDML: 193365] [MR: 596539] [Zbl: 0462.65045]
  12. 12. J. FREHSE, On the smoothness of variational inequalities with obstacle, Proc. Semester on P.D.E., Banach Center, Warszawa (1978).
  13. 13. J. FREHSE and U. Mosco, Variational inequalities with one-sided irregular obstacles, Manuscripta Math., 28 (1979), pp. 219-233. [EuDML: 154637] [MR: 535703] [Zbl: 0447.49006]
  14. 14. H. LEWY and G. STAMPACCHIA, On the regularity of the solution of a variational inequality, Comm. Pure Appl. Math., 22 (1969), pp. 153-188. [MR: 247551] [Zbl: 0167.11501]
  15. 15. E. LOINGER, A finite element approach to a quasi-variational inequality, Calcolo,17 (1980), pp. 197-209. [MR: 631586] [Zbl: 0458.65060]
  16. 16.U. Mosco, Implicit variational problems and quasi-variational inequalities, Proc.Summer School on « Nonlinear Operators and the Calculus of Variations » (Bruxelles, 1975), Lecture Notes in Math., 543 (1976), pp. 83-156. [MR: 513202] [Zbl: 0346.49003]
  17. 17. J. NITSCHE, $L_\infty $-convergence of finite element approximation, Proc. Conf. on « Mathematical Aspects of Finite Element Methods» (Rome, 1975), Lecture Notes in Math.,606 (1977), pp. 261-274. [MR: 488848] [Zbl: 0362.65088]
  18. 18. A. H. SCHATZ and L. B. WAHLBIN, On the quasi-optimality in $L^\infty $ of the $H^1_0$-projection into finite element spaces, to appear. [Zbl: 0483.65006]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you